兰州大学机构库

Browse/Search Results:  1-10 of 30 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
The improved (G '/G)-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 216, 期号: 7, 页码: 1965-1971
Authors:  Guo, Shimin;  Zhou, YB(周宇斌);  Zhao, CX(赵晨霞)
Adobe PDF(192Kb)  |  Favorite  |    Submit date:2015/12/16
Improved (G '/G)-expansion method  Solitary wave solution  Nonlinear evolution equations  Broer-Kaup equations  Approximate long water wave equations  
The extended Riccati equation mapping method for variable-coefficient diffusion-reaction and mKdV equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 13, 页码: 6264-6272
Authors:  Guo, Shimin;  Mei, Liquan;  Zhou, YB(周宇斌);  Li, Chao
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
Extended Riccati equation mapping method  Nonlinear evolution equations  Variable-coefficient diffusion-reaction equation  Variable-coefficient mKdV equation  
Tikhonov regularization method for a backward problem for the time-fractional diffusion equation 期刊论文
APPLIED MATHEMATICAL MODELLING, 2013, 卷号: 37, 期号: 18-19, 页码: 8518-8532
Authors:  Wang, Jun-Gang;  Wei, T(魏婷);  Zhou, YB(周宇斌)
Adobe PDF(1343Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Tikhonov regularization method  Convergence analysis  A posteriori parameter choice  
Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics 期刊论文
PHYSICS LETTERS A, 1996, 卷号: 216, 期号: 1-5, 页码: 67-75
Authors:  Wang, ML(王明亮);  Zhou, YB(周宇斌);  Li, ZB(李志斌)
Adobe PDF(555Kb)  |  Favorite  |    Submit date:2015/12/16
approximate equations for long water waves  coupled KdV equations  dispersive long wave equations in 2 + 1 dimensions  solitary wave solutions  homogeneous balance method  
Two regularization methods to identify a space-dependent source for the time-fractional diffusion equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2013, 卷号: 68, 页码: 39-57
Authors:  Wang, Jun-Gang;  Zhou, YB(周宇斌);  Wei, T(魏婷)
Adobe PDF(512Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Tikhonov regularization  Simplified Tikhonov regularization  
中国余数定理在欠采样频率估计中的应用 期刊论文
数学的实践与认识, 2016, 卷号: 46, 期号: 24, 页码: 211-218
Authors:  牛旭;  徐爱英;  周宇斌
Favorite  |    Submit date:2023/11/20
中国余数定理  欠采样  频率估计  
关于几个二阶非线性偏微分方程的Backlund变换 期刊论文
兰州大学学报(自然科学版), 1993, 期号: 3, 页码: 246-247
Authors:  崔尚斌;  周宇斌
Favorite  |    Submit date:2016/07/28
Bcklund变换  非线性偏微分方程  实常数  非线性发展方程  微分关系式  二阶  兰州大学  孤立子  定理1  定理2  
变色散系数的非线性色谱方程 期刊论文
烟台大学学报(自然科学与工程版), 1996, 期号: 1, 页码: 8
Authors:  王明亮;  周宇斌
Favorite  |    Submit date:2016/07/28
非线性色谱方程  B cklund变换  初值问题  非线性边值-初值问题  
求解非线性方程的Jacobi椭圆展开法和F-展式法以KdV方程为例 期刊论文
长春工业大学学报(自然科学版), 2006, 期号: 1, 页码: 56-59
Authors:  朱高生;  周宇斌
Favorite  |    Submit date:2016/07/28
齐次平衡法  F-展式法  KdV方程  
Sine-Gordon方程及其等价方程 期刊论文
兰州大学学报(自然科学版), 2001, 期号: 4, 页码: 6-8
Authors:  周宇斌;  王明亮;  王跃明
Favorite  |    Submit date:2016/07/28
Sine-gordon方程  Sinh-gordon方程  非线性双曲方程  未知函数变换  等价